B12 Deficiency and digestive problem

Patient

Q: I've had a b12 and folate deficiency and got b12 and folate injections twice a week over a month after that my b12 levels were at about 1700 ng/l. But after two weeks without injections my levels were at 500 ng/l. Now i take b12 pills (cyanocobalaminum) every day and they stay at about 500. But if i don't take them my b12 drops in 2 days from 500 to 400 ng/l. Does that mean i can absorb the b12 but can't store it in the liver? And why could that be? (I've had a gastroscopy and a colonoscopy without any results)

Symptoms:  Slow digestion, stomach and small intestine pain in the nights
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: For about 5 days now I have been experiencing an burning sensation in my left ankle. At times I will feel it in both ...

Q: Hi Guys, I have been looking for answers for the last 3 years on this problem- but have failed at every...

Q: For a few months now, I have experience an odd but mild burning sensation in my groin and upper thigh area. I thought...

Q: I just took too much metronidazole by accident. is there anything I can take to dissipate the antibiotic? I just took...

Q: How long does it take in general to recover from Stevens Johnson syndrome? I had it in July. It was much worse in the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews